# SDR SCNA97282

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2561 · Life Jacket
- Part: Inflatioin Tube
- Part number: PO723103
- Condition: Leaking
- Location: Life Vest
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO UNREPAIRABLE HOLES AND OPEN SEEMS IN INFLATION TUBES, THE FOLLOWING LIFE VESTS WERE REJECTED AT OVERHAUL.  REFERENCE SERIAL NUMBERS:  (P/N P0723-10), (S/N 90321), (P/N P0723-103C), (S/N 81815), (P/N 3505-113-6), (S/N 10506596).
